# SDR UPS06446343

- Difficulty date: February 11, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B100618
- Condition: Worn
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUS BS 1000 S39R END FTG CROSS MOUNT BOLT AREA WORN OUT.  BS 1000 STR 39R END FTG REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND EO B747-5310-18579-F FIG 10.
